Reduction of the proof of the non-rationality of a non-singular cubic threefold to a result of mumford
Compositio Mathematica, Volume 27 (1973) no. 1, pp. 63-82.
@article{CM_1973__27_1_63_0,
     author = {Murre, J. P.},
     title = {Reduction of the proof of the non-rationality of a non-singular cubic threefold to a result of mumford},
     journal = {Compositio Mathematica},
     pages = {63--82},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {1},
     year = {1973},
     mrnumber = {352089},
     zbl = {0271.14020},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1973__27_1_63_0/}
}
TY  - JOUR
AU  - Murre, J. P.
TI  - Reduction of the proof of the non-rationality of a non-singular cubic threefold to a result of mumford
JO  - Compositio Mathematica
PY  - 1973
SP  - 63
EP  - 82
VL  - 27
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1973__27_1_63_0/
LA  - en
ID  - CM_1973__27_1_63_0
ER  - 
%0 Journal Article
%A Murre, J. P.
%T Reduction of the proof of the non-rationality of a non-singular cubic threefold to a result of mumford
%J Compositio Mathematica
%D 1973
%P 63-82
%V 27
%N 1
%I Noordhoff International Publishing
%U http://archive.numdam.org/item/CM_1973__27_1_63_0/
%G en
%F CM_1973__27_1_63_0
Murre, J. P. Reduction of the proof of the non-rationality of a non-singular cubic threefold to a result of mumford. Compositio Mathematica, Volume 27 (1973) no. 1, pp. 63-82. http://archive.numdam.org/item/CM_1973__27_1_63_0/

[1] S.S. Abhyankar: Resolution of singularities of embedded algebraic surfaces. Academic Press, 1966. | MR | Zbl

[2] M. Artin: Faisceaux constructibles. Cohomologie d'une courbe algébrique. Expose IX in S.G.A. 4, I.H.E.S. (1963/64). | Zbl

[3] W.L. Chow: On equivalence classes of cycles in an algebraic variety. Annals of Math. 64 (1956), 450-479. | MR | Zbl

[4] C.H. Clemens and P.A. Griffiths: The intermediate Jacobian of the cubic threefold. Annals of Math. 95 (1972), 281-356. | MR | Zbl

[5] J.P. Jouanolou: Cohomologie de quelques schémas classiques et théorie cohomologique des classes de Chern. Expose VII in S.G.A. 5, I.H.E.S. (1964/65). | Zbl

[6] N. Katz: Etude cohomologique des pinceaux de Lefschetz, Expose XVIII in S.G.A. 7, I.H.E.S. | Zbl

[7] S.L. Kleiman: Algebraic cycles and the Weil conjectures. Dix exposés sur la cohomologie des schémas, North-Holland/ Masson & Cie, 1968. | MR | Zbl

[8] S. Lang: Abelian Varieties. New York. Interscience, 1959. | MR | Zbl

[9] T. Matsusaka: On algebraic families of positive divisors and their associated varieties on a projective variety. Journal of the Math. Soc. Japan, 5 (1953), 115-136. | MR | Zbl

[10] D. Mumford: Abelian Varieties. Bombay. Tata Institute of Fund. Research and Oxford University Press, 1970. | MR | Zbl

[11] D. Mumford: Prym Varieties (to be published). | Zbl

[12] J.P. Murre: Algebraic equivalence modulo rational equivalence on a cubic threefold. Comp. Math. 25 (1972), 161-206. | EuDML | Numdam | MR | Zbl

[13] P. Samuel: Rélations d'équivalence en géométrie algébrique. Proc. Internat. Congress Math., Edinburgh 1958, 470-487. | MR | Zbl

[14] J.L. Verdier: A duality theorem in the étale cohomology of schemes. Proc. Conf. on Local fields (Driebergen 1966), Berlin, Springer-Verlag 1967, 184-198. | MR | Zbl

[15] O. Zariski: Introduction to the problem of minimal models in the theory of algebraic surfaces. Publ. of the Math. Soc. Japan 4, 1958. | MR | Zbl